MAUDE Adverse Event Report: PREMIA SPINE LTD. TOPS System; Motion-preserving spinal implant

PREMIA SPINE LTD. TOPS System; Motion-preserving spinal implant
Model Number 21L
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing records of the involved lot was performed and indicated that it was manufactured in accordance with company specifications without deviations.The explant was obtained and is awaiting investigation.Implant noise, that may be related to the articulating mechanism, has been previously reported in a small number of cases where the implant was revised, without any sequelae.The cause for the revision surgery in such cases may be multifactorial, including patient and procedure related factors.The rate of revisions for the tops system is lower than the reported rates in the literature for similar systems.A supplemental report will be submitted if additional relevant information becomes available upon completion of explant investigation.
 
Event or Problem Description
The company was informed about a revision case of the tops system in israel.The patient was originally implanted with the tops system with versalink on (b)(6), 2015 and had 3 revisions since to replace the implants while the pedicle screws remained in-situ.The patient recently complained of pain and noise during movement, and on (b)(6) 2026, the tops implant was removed and replaced with a new one as part of an additional revision surgery, after patient was diagnosed with degenerated disc at l3-4, and spinal stenosis at l2-3.

Brand Name
TOPS System
Common Device Name
Motion-preserving spinal implant
Manufacturer (Section D)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
Premia Spine Ltd.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
7 giborey israel st.
ramat poleg
netanya, 42504-07
IS   4250407
MDR Report Key25163791
Report Number3012401682-2026-00004
Device Sequence Number12927103
Product Code QWK
UDI-Device Identifier07290014064003
UDI-Public07290014064003
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P220002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21L
Device Catalogue Number82643
Device Lot NumberRTP0577
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale